MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD VENT RES TR RICKHAM LG BA; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD VENT RES TR RICKHAM LG BA; INTERNAL CSF DRAINAGE
Catalog Number 821623
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Cerliponase alfa observational study - this case is a report referring to a 7-year-old male participant."on (b)(6) 2021, the participant underwent implantation of intracerebral ventriculostomy (icv) set (codman generic; model not reported) lot number 5021995." "on (b)(6) 2021, the participant was initiated on treatment with brineura (300 milligram, qow, intracerebroventricular use).The lot number for brineura was unknown." on (b)(6) 2025, it took five attempts to access the participant's port for the infusion which began at 09:25.At 13:45, after the infusion, the site was damp and appeared to be leaking.The leak did not stop so it was determined that the device needed to be replaced.At 14:20, it was determined that the participant experienced a grade 3 intraventricular reservoir leak (device leakage) and was hospitalized on an unspecified date.On (b)(6) 2025, the participant's icv device was removed.No laboratory or diagnostic tests were reported.No additional treatment for the event was reported.No action was taken with brineura due to the event." "the outcome of the event was reported as recovered/resolved on (b)(6) 2025 at 18:03." "the investigator assessed the event of (device leakage) as related in relation to the icv device.Other possible etiological factors included device failure was well past it's expected life and that this is an expected situation.".
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h11.The rickham reservoir (id 821623) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history records (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.A corrective and preventative action (capa) was initiated: description of change: remediation of holter reservoir ifu.Changes done: update of section with catalog number; update injection section (precaution of 25 punctions max in the dome, at multiples locations, to avoid any risk of tearing); correct ec rep address; update section about trademarks; add website.
 
Event or Problem Description
N/a.

Brand Name
VENT RES TR RICKHAM LG BA
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23988175
Report Number3013886523-2025-00345
Device Sequence Number4554491
Product Code JXG
UDI-Device Identifier10381780517788
UDI-Public(01)10381780517788(17)250930(10)5021995
Combination Product (Y/N)N
PMA/510(K) Number
K102961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number821623
Device Lot Number5021995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN (PARACETAMOL); CLOBAZAM (CLOBAZAM); CLONIDINE (CLONIDINE HYDROCHLORIDE); CLONIDINE (CLONIDINE HYDROCHLORIDE); DEPAKOTE (VALPROATE SEMISODIUM); DIAZEPAM (DIAZEPAM); DIPHENHYDRAMINE (DIPHENHYDRAMINE HYDROCHLORIDE); EPINEPHRINE (EPINEPHRINE); GUANFACINE (GUANFACINE HYDROCHLORIDE); IBUPROFEN (IBUPROFEN); LEVETIRACETAM (LEVETIRACETAM); METHYLPREDNISOLONE SODIUM SUCCINATE; MIDAZOLAM (MIDAZOLAM HYDROCHLORIDE); ZOFRAN (ONDANSETRON HYDROCHLORIDE)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient SexMale
Patient Weight16 KG